Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Martynov, R S

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:57
Abstract pages:330
Full texts:148
References:53

http://www.mathnet.ru/eng/person53944
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/746327

Publications in Math-Net.Ru
2006
1. R. S. Martynov, Yu. M. Nechepurenko, “Finding the response matrix to the external action from a subspace for a discrete linear stochastic dynamical system”, Zh. Vychisl. Mat. Mat. Fiz., 46:7 (2006),  1219–1231  mathnet  mathscinet; Comput. Math. Math. Phys., 46:7 (2006), 1155–1167  scopus
2004
2. R. S. Martynov, Yu. M. Nechepurenko, “Finding a response matrix for a discrete linear dynamic stochastic system”, Zh. Vychisl. Mat. Mat. Fiz., 44:5 (2004),  817–826  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 44:5 (2004), 771–780

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021